# SDR A6WA201542793

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 31,082 hours, 29,719 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD FACE OF FWD SPAR, INBD MOUNTING BRACKET FOR LE PANEL 530 JL, HAS A CRACK ON UPPER END.
